# SDR FDEA202205141213

- Difficulty date: May 14, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300*
- Aircraft serial: 768
- Aircraft time: 35,865 hours, 19,784 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE #241MF FLOOR PANEL WAS FOUND EDGE DAMAGED WITH MARK ACCOMPLISHED THE FLOOR PANEL REPAIR I.A.W A300-600F SRM 53-10-20-201, PARA.8A, P.201-205,   FIG.201
